Illinois Journal of Mathematics

Swan modules and elliptic functions

Anupam Srivastav

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 32, Issue 3 (1988), 462-483.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255988998

Digital Object Identifier
doi:10.1215/ijm/1255988998

Mathematical Reviews number (MathSciNet)
MR947039

Zentralblatt MATH identifier
0708.11062

Subjects
Primary: 11R54: Other algebras and orders, and their zeta and $L$-functions [See also 11S45, 16Hxx, 16Kxx]
Secondary: 11R33: Integral representations related to algebraic numbers; Galois module structure of rings of integers [See also 20C10] 11R37: Class field theory 13F05: Dedekind, Prüfer, Krull and Mori rings and their generalizations

Citation

Srivastav, Anupam. Swan modules and elliptic functions. Illinois J. Math. 32 (1988), no. 3, 462--483. doi:10.1215/ijm/1255988998. https://projecteuclid.org/euclid.ijm/1255988998


Export citation